Some Trenbolone acetate users who claimed that they have used this drug in the past without any side effects, but they recently suffered from terrible tren cough from the trenbolone acetate on many of the injections used. They also say that a tren cough only lasts about 30 seconds, but they consider it quite severe so that they sometimes wonder whether they are going to survive it or not.
Although they are aware of the fact that a Tren cough won’t actually kill them, they feel very bad while having it and therefore are relatively scared for their life’s those few seconds that this tren cough lasts. These users have been wondering what is actually happening to them and what can they do about this.
The trenbolone acetate has an unpleasant and quite unusual property, which makes it be irritating to some of the human tissues. For example, in the case of the tongue, the Trenbolone acetate is very spicy.
Also, if by mistake, the user of trenbolone acetate gets a trace of it on the hands, then he shouldn’t handle any potatoes or meat until he washes the trenbolone acetate off thoroughly, as this drug is very irritating to potatoes and meat. This is an important fact which shouldn’t be ignored.
The Tissues Affected By Trenbolone Acetate:
When used at a very high concentration, the trenbolone acetate is very irritating to the lung tissue. Generally, the blood levels are not at all near to the level that is responsible for producing the tren cough. However, in specific cases, there can happen the following things:
- The individual may introduce a small amount of oil right into a very small blood vessel.
- Some trenbolone acetate may enter immediately into the lymphatic system
In any of this two particular cases, the body, especially the lungs, will experience a very high level of trenbolone acetate, which will most likely result in a tren cough.
The Luck of Every Injection:
Basically, it can be considered that the apparition of a tren cough is only a matter of luck, as far as even in an individual, some injections might determine a tren cough to appear, while some injections might not cause a tren cough to occur.
Another factor that can be considered responsible for the apparition of a tren cough is the formulation of the injection. Factors from its formulation that might be considered responsible for the causing of a tren cough include the following:
- A higher concentration of trenbolone acetate might cause such problems as a tren cough.
- The benzyl alcohol may also increase the risk of the tren cough’s apparition.
How To Minimize The Risk of Tren Cough Apparition?
Although no one can actually avoid a tren cough to occur. It is somehow possible to minimize the risk of its apparition. In order to minimize the rate of a tren cough, the individual using trenbolone acetate can try doing the following:
- Reduce the dosage to 50mg/mL or to 75mg/mL and it is also preferable to opt for trenbolone acetate without benzyl alcohol.
- When opting for the dosage of 50mg/mL, the formulation does need to only contain trenbolone acetate together with vegetable oil or ethyl oleate. In this formulation, the benzyl benzoate is optional
- When opting for the dosage of 75mg/mL, it is important that it contains either benzyl acetate or benzyl benzoate. It is recommended that it contains benzyl benzoate in a concentration of 20%.
Must Read: Can You Just do Trenbolone?
It is possible that a tren cough occurs with an injection. However, there is nothing that can be done with it, except though it out. A tren cough might seem severe, but it usually ends relatively quickly. Basically, it is gone in less than 30 seconds, in rare cases it can go up to 60 seconds and it very rarely lasts for about 90 seconds.
Must Read Our Article: 4 Famous Female Bodybuilders And Their Diet